OAW

On a time deformation reducing nonstationary stochastic processes to local stationarity

Genton, Mark G. and Perrin, Olivier (2004) On a time deformation reducing nonstationary stochastic processes to local stationarity. Journal of Applied Probability, 41 (1). pp. 236-249.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/10686
Item Type: Article
Language: English
Date: 2004
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10686
URI: http://publications.ut-capitole.fr/id/eprint/2301

Actions (login required)

View Item View Item